MAUDE Adverse Event Report: Medline Industries, LP CURAD; DBD-BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,2

Medline Industries, LP CURAD; DBD-BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,2
Catalog Number CURIM5020V1H
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ulcer (2274); Skin Tears (2516); Blister (4537)
Date of Event 12/06/2023
Type of Reportable Event Malfunction

Brand Name
CURAD
Common Device Name
DBD-BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50698543
Report Number1417592-2026-35371
Device Sequence Number18540707
Product Code FRO
UDI-Device Identifier00193489023469
UDI-Public00193489023469
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURIM5020V1H
Device Lot Number230701
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown